It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2003, 08:56 PM   #1
Senior Member
(female)
 
Join Date: May 2003
Location: Canada
Posts: 174
Mandilyn HB User
Post Almost done accutane and..................

I still breakout and Im into my last week of treatment. Well my face is usually 100% clear most of the time but I still brakout on my face once in a blue moon and Im almost done my treatment. Well its not a bad breakout its like one tiny pimple (whitehead), but I thought accutane was suppossed to make my face 100% clear ALL THE TIME and I wasnt going to breakout even if its small.

Did this happen to anyone else that took accutane?? does this mean its not working??

Well Im just so scared to stop the accutane because I think it wont work and I think it will come all back. should I ask my derm if I could go for the five month treatment instead of the four month?? and maybe it would help a bit??
SOMEONE PLEASE TELL ME IF THIS HAPPENED TO ANYONE!!! HELP!! IM SCRAED TO COME OFF CAUSE IT MIGHT COME BACK!!!

 
Old 07-03-2003, 12:30 PM   #2
Senior Member
 
Join Date: Aug 2002
Location: Houston, Texas, US
Posts: 265
Sparkle0036 HB User
Post

ok, i finished accutane 2 weeks or so ago. it will still be working after you stop taking it. secondly, accutane cannot be a TOTAL cure. you will still break out. i'm still breaking out, but they are small, like you described. right now i have a whitehead under my lip. that is perfectly fine with me, considering before accutane i had to pop 10 pimples every morning before i even left the house!

 
Sponsors Lightbulb
   
Old 07-03-2003, 11:50 PM   #3
Newbie
 
Join Date: Jul 2003
Posts: 3
amy_louanne HB User
Post

I have a month left of a 5 month course of Accutane. I'm not breaking out much and when I do it's just one small pimple but I still have tons of red marks on my face that look like pimples. Are they ever going to go away? I'm really worried they won't go away :-(

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does dosage affect detectable accutane related effects on the brain in experiments? a dude Acne 0 04-22-2010 01:11 AM
I am almost 27 years old and just started Accutane auntchilada Acne 14 09-21-2005 08:07 AM
2+ months and Retin-A Micro has done little to nothing xghostsniperx Acne 3 05-12-2005 07:27 AM
Damage Done By Accutane? sleppy210 Acne 20 12-01-2004 11:59 AM
I am done with prescription products.... GJ777 Acne 12 09-21-2004 11:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!